# SDR 96ZZZX4029

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 727
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 652163429
- Condition: Cracked
- Location: Carriage Fitting
- Component: 6521634149
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE 3 CRACKS .25 INCH, .50 INCH AND 1.0 INCH LONG IN LOWER END OF LEADING EDGE SKIN SPLICE DOUBLER.  TWO CRACKS EXTEND THROUGH NEAREST FASTENER HOLES.  DOUBLER IS LOCATED AT NR 2 CARRIAGE FITTING.  THE CRACKS RUN PARALLEL TO GRAIN OF MATERIAL.  LEADING EDGE SKIN IS SPLICED AT THIS POINT CAUSING A STRESS POINT DURING FLEXING OF FLAP.  SUBMITTER SUGGESTS MAKING DOUBLER OUT OF THICKER GAUGE MATERIAL.
